Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 99, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 15, 2019, 8:41 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2019, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 15, 2019, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:55 PM CDT | HAIL 0.7 | 1 N Putnam, OK | |
| Jun 15, 9:10 PM CDT | TORNADO | 7 S Putnam, OK | SPOTTER ALSO REPORTED DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3821 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted.
605
WFUS54 KOUN 160141
TOROUN
OKC039-043-160230-
/O.NEW.KOUN.TO.W.0099.190616T0141Z-190616T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
841 PM CDT Sat Jun 15 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
North central Custer County in western Oklahoma...
Southeastern Dewey County in northwestern Oklahoma...
* Until 930 PM CDT.
* At 841 PM CDT, a severe thunderstorm capable of producing a tornado
was located just east of Putnam, moving south at 10 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Putnam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3589 9897 3588 9888 3575 9886 3576 9902
TIME...MOT...LOC 0141Z 013DEG 7KT 3584 9894
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
111 follow-up statement
025
WWUS54 KOUN 160158
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
858 PM CDT Sat Jun 15 2019
OKC043-160207-
/O.CAN.KOUN.TO.W.0099.000000T0000Z-190616T0230Z/
Dewey OK-
858 PM CDT Sat Jun 15 2019
...THE TORNADO WARNING FOR SOUTHEASTERN DEWEY COUNTY IS CANCELLED...
The tornadic portion of the thunderstorm has moved out of Dewey
county. Therefore, the warning has been cancelled.
LAT...LON 3581 9900 3581 9889 3575 9889 3575 9891
3576 9902
TIME...MOT...LOC 0157Z 014DEG 8KT 3579 9896
$$
OKC039-160230-
/O.CON.KOUN.TO.W.0099.000000T0000Z-190616T0230Z/
Custer OK-
858 PM CDT Sat Jun 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL CUSTER COUNTY...
At 857 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Putnam, moving south at 10 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Custer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3581 9900 3581 9889 3575 9889 3575 9891
3576 9902
TIME...MOT...LOC 0157Z 014DEG 8KT 3579 9896
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:07 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 3:07 PM CDT, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Norman OK 307 PM CDT Sat Jun 15 2019 .DISCUSSION... Storm development is expected to continue in the high plains of eastern NM and CO and then near a dryline in the Panhandles into west TX. These storms will move towards the area moving into western portions of the fa this evening. Other storms could also develop near a boundary in northern OK late this afternoon and evening. All the storms are expected to develop into one or more thunderstorm complexes that move across portions of the area this evening into early Sunday. These storms could become severe beginning late this afternoon and continuing into the overnight hours. Initially, large hail and strong winds will be the main threats but the potential for damaging winds will increase later this evening with the potential for large hail decreasing. Heavy rain/flooding will also be a concern in some areas tonight. What happens Sunday will be impacted by what occurs later today into early Sunday. Showers/storms do appear likely Sunday afternoon/night due to a shortwave moving across OK. Storm development may also be aided by any lingering boundaries and/or MCVs from tonight's convection. Enough recovery of the airmass over the area could happen that some strong/severe storms could develop late Sunday afternoon/night. Another round of showers/storms will be possible Monday evening into early Tuesday and then again Tuesday night into early Wednesday mainly from convection developing in the high plains and then moving into the fa. However, a frontal boundary could be just south of the Red River at least on Monday which some storm development near the boundary could be possible in S portions of the fa as well. There could also be other lingering boundaries, etc in/near the fa from the previous night's convection early next week. Off and on rain chances will continue across at least portions of the fa into next weekend. Heavy rain/flooding and strong to severe storms will also remain possible next week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 85 65 84 / 80 30 60 30 Hobart OK 67 87 65 87 / 80 30 50 20 Wichita Falls TX 71 89 68 88 / 70 30 60 30 Gage OK 63 83 61 83 / 60 30 30 10 Ponca City OK 67 83 64 83 / 80 30 50 30 Durant OK 72 86 69 84 / 60 40 70 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/09
Hazardous weather outlook, Jun 15, 6:09 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 609 PM CDT Sat Jun 15 2019 OKZ004>048-050>052-TXZ083>090-161200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 609 PM CDT Sat Jun 15 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Storms have developed in west Texas and the Panhandles. These storms will move into portions of western Oklahoma and western north Texas, and continue moving east across the area tonight. Another area for possible development will be near a boundary across portions of northern Oklahoma. Severe storms will develop this evening, and continue into the overnight hours. There is an Enhanced Risk of severe storms across most of Oklahoma and western north Texas with a Slight Risk in the far north and the southeast. Initially, large hail up to the size of tennis balls and damaging winds will be the main threats. However, the main threat will shift this evening to damaging winds, possibly reaching 80 mph or higher in some areas. Torrential rain from the storms may also lead to areas of flooding, mainly late this evening and overnight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... On Sunday, a Slight Risk covers portions of central and southern Oklahoma, and most of western north Texas. What happens Sunday will be affected by the storms that occur Saturday night, so there is some uncertainty. Large hail and damaging winds will be the main concerns with severe storms Sunday. Thunderstorm chances will continue off and on next week, with strong to severe storms remaining possible. .Heavy Rainfall... Locally heavy rainfall may result in flooding across portions of Oklahoma through next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 15, 7:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
743 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 SW HUCMAC 36.00N 98.85W
06/15/2019 E1.50 INCH DEWEY OK BROADCAST MEDIA
&&
JPLocal storm report, Jun 15, 7:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL SEILING 36.15N 98.93W
06/15/2019 E1.00 INCH DEWEY OK PUBLIC
&&
JPSpecial weather statement, Jun 15, 7:57 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT Sat Jun 15 2019
OKZ033-034-036-TXZ083-084-160130-
Harmon OK-Greer OK-Jackson OK-Foard TX-Hardeman TX-
757 PM CDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR Harmon...western Greer...
southwestern Jackson...Foard and Hardeman Counties Until 830 PM
CDT...
AT 753 PM CDT, severe thunderstorms were along a line extending from
5 miles northwest of Wellington to near Chalk, moving east at 35
MPH. If storm intensity is maintained, a severe thunderstorm warning
will become necessary.
Locations impacted include...
Quanah, Hollis, Crowell, Eldorado, Gould, Vinson, Margaret, Goodlett,
Medicine Mound, Madge, McQueen, Lazare, Copper Breaks State Park and
McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 10005 3423 10000 3503 10000 3503 9962
3378 9958 3383 9969 3380 9970 3382 9972
3380 9975 3382 9976 3382 9983 3384 9984
3384 10005
TIME...MOT...LOC 0053Z 265DEG 31KT 3493 10027 3385 10024
MahaleLocal storm report, Jun 15, 8:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL SEILING 36.15N 98.93W
06/15/2019 E1.25 INCH DEWEY OK PUBLIC
&&
JPLocal storm report, Jun 15, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 3 W GOODLETT 34.34N 99.94W
06/15/2019 M63 MPH HARDEMAN TX MESONET
&&
JPLocal storm report, Jun 15, 8:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 3 W GOULD 34.67N 99.83W
06/15/2019 M62 MPH HARMON OK MESONET
HOLLIS SITE.
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major | 67 min |
| Jun 15, 7:12 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 29 min |
| Jun 15, 7:48 PM CDT | Areal Flood Advisory | OUN | Dewey, Major | 3 hr |
| Jun 15, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 53 min |
| Jun 15, 7:57 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Jun 15, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 35 min |
| Jun 15, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Jun 15, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 46 min |
| Jun 15, 8:20 PM CDT | Flash Flood Warning | OUN | Dewey | 4 hr |
| Jun 15, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 48 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 53 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 53 min |
| Jun 15, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Roger Mills, Washita | 46 min |
| Jun 15, 8:45 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Jun 15, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 67 min |
| Jun 15, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 49 min |
| Jun 15, 9:06 PM CDT | Tornado Warning | OUN | Custer | 39 min |
| Jun 15, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Kiowa, Roger Mills and 1 more | 49 min |
| Jun 15, 9:12 PM CDT | Flash Flood Warning | OUN | Major, Woods | 4 hr |
| Jun 15, 9:30 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 15, 9:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more | 39 min |
| Jun 15, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Dewey, Kiowa, Washita | 47 min |
| Jun 15, 9:55 PM CDT | Flash Flood Warning | OUN | Custer | 4 hr |
| Jun 15, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 50 min |
| Jun 15, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 64 min |
| Jun 15, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more | 50 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Grady and 2 more | 47 min |
| Jun 15, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 63 min |
| Jun 15, 10:33 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant | 4 hr |
| Jun 15, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 51 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 5 more | 47 min |
| Jun 15, 10:44 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Major, Woods, Woodward | 3 hr |
| Jun 15, 11:07 PM CDT | Special Weather Statement | OUN | Grant | 38 min |
| Jun 15, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Garfield, Kingfisher, Lincoln and 5 more | 50 min |
| Jun 15, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Cotton, Garvin, Grady, Jefferson and 5 more | 44 min |
| Jun 15, 11:18 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 3 hr |
| Jun 15, 11:25 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Jun 15, 11:49 PM CDT | Areal Flood Advisory | OUN | Garfield, Logan, Noble, Payne | 3 hr |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Kingfisher, Lincoln, Logan, Major and 4 more | 41 min |
| Jun 15, 11:52 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| Jun 15, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, McClain and 5 more | 50 min |
| Jun 15, 11:56 PM CDT | Tornado Warning | OUN | Lincoln | 21 min |
| Jun 15, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 63 min |
| Jun 16, 12:02 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 16, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne, Pottawatomie, Seminole | 40 min |
| Jun 16, 12:15 AM CDT | Areal Flood Warning | OUN | Blaine, Custer, Dewey, Major, Roger Mills, Woods and 1 more | 9 hr |
| Jun 16, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 46 min |
| Jun 16, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love, Marshall | 67 min |
| Jun 16, 1:15 AM CDT | Special Weather Statement | OUN | Coal, Johnston | 45 min |
| Jun 16, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 57 min |
| Jun 16, 5:57 AM CDT | River Flood Warning | OUN | Custer, Washita | 27 hr |
| Jun 16, 11:19 AM CDT | Special Weather Statement | OUN | Bryan, Love, Marshall | 41 min |
| Jun 16, 12:05 PM CDT | Special Weather Statement | OUN | Bryan | 40 min |
| Jun 16, 1:20 PM CDT | Special Weather Statement | OUN | Marshall | 40 min |
| Jun 16, 1:23 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 3 hr |
| Jun 16, 2:13 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 17 min |
| Jun 16, 2:25 PM CDT | Special Weather Statement | OUN | Bryan, Marshall | 35 min |
| Jun 16, 2:29 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 16 min |
| Jun 16, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 38 min |
| Jun 16, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 32 min |
| Jun 16, 2:55 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 45 hr |
| Jun 16, 3:00 PM CDT | River Flood Warning | OUN | Payne | 65 hr |
| Jun 16, 3:20 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 17 hr |
| Jun 16, 3:20 PM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 55 min |
| Jun 16, 3:24 PM CDT | Areal Flood Warning | OUN | Bryan, Johnston, Marshall | 3 hr |
| Jun 16, 4:12 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 48 min |
| Jun 16, 4:24 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Jun 16, 4:51 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Jun 16, 5:02 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Lincoln, Oklahoma | 28 min |
| Jun 16, 5:07 PM CDT | Special Weather Statement | OUN | Pottawatomie | 23 min |
| Jun 16, 5:23 PM CDT | Special Weather Statement | OUN | Garvin | 37 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 16, 6:00 PM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| Jun 16, 6:11 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Jun 16, 6:19 PM CDT | Areal Flood Warning | OUN | Bryan, Marshall | 6 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.